Antonio Agresti
Fischer Group
11 Publications
2024 | Published | Journal Article | IST-REx-ID: 12486 |

A. Agresti, “Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 12. Springer Nature, pp. 1907–1981, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15098 |

A. Agresti and E. Luongo, “Global well-posedness and interior regularity of 2D Navier-Stokes equations with stochastic boundary conditions,” Mathematische Annalen, vol. 390. Springer Nature, pp. 2727–2766, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17372 |

A. Agresti and M. Veraar, “Reaction-diffusion equations with transport noise and critical superlinear diffusion: Global well-posedness of weakly dissipative systems,” SIAM Journal on Mathematical Analysis, vol. 56, no. 4. Society for Industrial and Applied Mathematics, pp. 4870–4927, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 12178 |

A. Agresti, M. Hieber, A. Hussein, and M. Saal, “The stochastic primitive equations with transport noise and turbulent pressure,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 12. Springer Nature, pp. 53–133, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 12485 |

A. Agresti and M. Veraar, “The critical variational setting for stochastic evolution equations,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 957–1015, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15119 |

A. Agresti and M. Veraar, “Stochastic maximal Lp(Lq)-regularity for second order systems with periodic boundary conditions,” Annales de l’institut Henri Poincare Probability and Statistics, vol. 60, no. 1. Institute of Mathematical Statistics, pp. 413–430, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13135 |

A. Agresti and M. Veraar, “Reaction-diffusion equations with transport noise and critical superlinear diffusion: Local well-posedness and positivity,” Journal of Differential Equations, vol. 368, no. 9. Elsevier, pp. 247–300, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 12429 |

A. Agresti, N. Lindemulder, and M. Veraar, “On the trace embedding and its applications to evolution equations,” Mathematische Nachrichten, vol. 296, no. 4. Wiley, pp. 1319–1350, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14772 |

A. Agresti and A. Hussein, “Maximal Lp-regularity and H∞-calculus for block operator matrices and applications,” Journal of Functional Analysis, vol. 285, no. 11. Elsevier, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11701 |

A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence,” Nonlinearity, vol. 35, no. 8. IOP Publishing, pp. 4100–4210, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11858 |

A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces part II,” Journal of Evolution Equations, vol. 22, no. 2. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
Grants
11 Publications
2024 | Published | Journal Article | IST-REx-ID: 12486 |

A. Agresti, “Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 12. Springer Nature, pp. 1907–1981, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15098 |

A. Agresti and E. Luongo, “Global well-posedness and interior regularity of 2D Navier-Stokes equations with stochastic boundary conditions,” Mathematische Annalen, vol. 390. Springer Nature, pp. 2727–2766, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17372 |

A. Agresti and M. Veraar, “Reaction-diffusion equations with transport noise and critical superlinear diffusion: Global well-posedness of weakly dissipative systems,” SIAM Journal on Mathematical Analysis, vol. 56, no. 4. Society for Industrial and Applied Mathematics, pp. 4870–4927, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 12178 |

A. Agresti, M. Hieber, A. Hussein, and M. Saal, “The stochastic primitive equations with transport noise and turbulent pressure,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 12. Springer Nature, pp. 53–133, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 12485 |

A. Agresti and M. Veraar, “The critical variational setting for stochastic evolution equations,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 957–1015, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15119 |

A. Agresti and M. Veraar, “Stochastic maximal Lp(Lq)-regularity for second order systems with periodic boundary conditions,” Annales de l’institut Henri Poincare Probability and Statistics, vol. 60, no. 1. Institute of Mathematical Statistics, pp. 413–430, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13135 |

A. Agresti and M. Veraar, “Reaction-diffusion equations with transport noise and critical superlinear diffusion: Local well-posedness and positivity,” Journal of Differential Equations, vol. 368, no. 9. Elsevier, pp. 247–300, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 12429 |

A. Agresti, N. Lindemulder, and M. Veraar, “On the trace embedding and its applications to evolution equations,” Mathematische Nachrichten, vol. 296, no. 4. Wiley, pp. 1319–1350, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14772 |

A. Agresti and A. Hussein, “Maximal Lp-regularity and H∞-calculus for block operator matrices and applications,” Journal of Functional Analysis, vol. 285, no. 11. Elsevier, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11701 |

A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence,” Nonlinearity, vol. 35, no. 8. IOP Publishing, pp. 4100–4210, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11858 |

A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces part II,” Journal of Evolution Equations, vol. 22, no. 2. Springer Nature, 2022.
[Published Version]
View
| Files available
| DOI
| WoS